# SDR ASAA2018010223073

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,730 hours, 5,483 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 491121
- Condition: Seized
- Location: Left
- Part time: 62,326 hours, 27,166 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON GROUND WITH PACKS AND BLEEDS NORMAL,  COCKPIT AIR TEMPERATURE BECAME UNCONTROLABLE AND CLIMBED TO 70'C.  COCKPIT TEMP SELECTOR HAD NO EFFECT,  SHUT THE LEFT PACK OFF AND RETURNED TO GATE.  ACFT GROUNDED. COMPLIED WITH TSR701248.   FOUND THE LT ACM SEIZED.  REMOVED AND REPLACED THE ACM IAW AMM 21-51-04.  OPS AND LEAK CHECKED GOOD.
